Uncertainty in interdependent economies with monopoly unions
Henrik Jensen ()
Journal of Macroeconomics, 1993, vol. 15, issue 1, 1-24
References: Add references at CitEc
Citations: View citations in EconPapers (10) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:jmacro:v:15:y:1993:i:1:p:1-24
Access Statistics for this article
Journal of Macroeconomics is currently edited by Douglas McMillin and Theodore Palivos
More articles in Journal of Macroeconomics from Elsevier
Bibliographic data for series maintained by Haili He ().